Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 122, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2005, 1:05 PM MDT for Sandoval County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2005, 1:05 PM MDT (19:05 UTC)
- Expired
- Jun 26, 2005, 2:05 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:03 AM MDT, 10 hours 2 minutes earlier.
Area forecast discussion, Jun 26, 3:03 AM MDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 AM MDT SUN JUN 26 2005 .DISCUSSION...ANOTHER ACTIVE DAY...MAINLY EAST...IN STORE BEFORE A DRYING AND WARMING TREND TAKES SHAPE. SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE NORTHEAST EARLY THIS MORNING AND SHOULD WANE AROUND OR AFTER SUNRISE. CLOUDS TO LINGER THROUGH THE MORNING THEN BEGIN TO UP THIS AFTERNOON. DRIER AIR IS WORKING INTO THE WESTERN THIRD WITH DEWPOINTS IN EASTERN ARIZONA 7 TO 13 DEGREES LOWER THAN THIS TIME YESTERDAY. WATER VAPOR LOOP SHOWS A DRY SLOT ON SOUTH SIDE OF A FILLING UPPER TROUGH ACROSS SOUTH UTAH/NORTH AZ. THUNDERSTORMS WILL BE HARD TO COME BY BUT ENOUGH INSTABILITY IS INDICATED THIS AFTERNOON TO PRODUCE ISOLATED TSTMS OVER AND WEST OF THE CONTINENTAL DIVIDE. ACROSS THE EAST...ANALYSIS AND MODEL PROGS MAINTAIN MOISTURE AXIS AND GOOD INSTABILITY ACROSS THE EASTERN THIRD TODAY/TONIGHT. QUESTION IS WILL CLOUD COVER... COOLER TEMPS AND YESTERDAY/S CONVECTION KEEP TODAY/S FORECAST CONVECTION AT BAY? WILL MAINTAIN CHANCE POPS ACROSS THE EAST AND LET DAY CREW MONITOR. CENTRAL VALLEYS IN BETWEEN THE WET AND THE DRY... LOW GRADE POPS LOOK OK FOR NOW. MODELS STILL ADVERTISING A DRYING/WARMING TREND TO TAKE SHAPE MONDAY AND PERSIST MUCH OF THE NEW WEEK. CENTER OF UPPER RIDGE SETTLES OVER SOUTHERN NEW MEXICO PRODUCING A WESTERLY FLOW ACROSS THE NORTHERN HALF...GRADUALLY SCOURING OUT MUCH OF THE CURRENT MOISTURE. TEMPS ALOFT WILL WARM AS WELL PRODUCING A MODERATE STRENGTH CAP. ADDED LOW GRADE POPS TO THE EASTERN PLAINS MONDAY EVENING WITH THE BETTER DRYING TO TAKE PLACE TUESDAY. WILL MAINTAIN THE SLIGHT CHANCES WEDNESDAY AND FRIDAY ACROSS THE NORTHEAST. ALTHOUGH THE DGEX HAS BACKED OFF SLIGHTLY ON WEDNESDAYS FRONT AND RAIN CHANCES...GFS IS NOW TRENDING TOWARDS THE DGEX. FUTURE SHIFTS WILL MONITOR AND MIGHT NEED TO ADD SLIGHT CHANCES FOR THURSDAY IF MOISTURE DOES BACK INTO THE NORTHEAST. NO CHANGES NEEDED TO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 88 56 91 56 / 10 10 0 0 GALLUP.......................... 86 49 87 49 / 10 0 0 0 GRANTS.......................... 83 50 87 51 / 10 0 0 0 GLENWOOD........................ 92 52 93 57 / 0 0 0 0 CHAMA........................... 73 44 79 42 / 20 20 10 10 LOS ALAMOS...................... 81 53 84 54 / 20 20 0 10 RED RIVER....................... 69 42 75 39 / 40 40 20 20 TAOS............................ 78 50 85 45 / 20 20 10 10 SANTA FE........................ 84 52 86 54 / 20 20 0 10 SANTA FE AIRPORT................ 86 54 88 55 / 20 20 0 10 ESPANOLA........................ 86 54 92 54 / 20 20 0 10 ALBUQUERQUE HEIGHTS............. 89 63 92 64 / 10 10 0 0 ALBUQUERQUE VALLEY.............. 90 59 93 60 / 10 10 0 0 ALBUQUERQUE FOOTHILLS........... 88 61 92 61 / 20 10 10 0 ALBUQUERQUE WEST MESA........... 91 62 95 62 / 10 10 0 0 SOCORRO......................... 90 62 93 62 / 10 10 0 0 SANDIA PARK/CEDAR CREST......... 80 54 85 54 / 30 10 10 10 MORIARTY/ESTANCIA............... 85 50 88 50 / 30 10 0 10 CARRIZOZO....................... 88 59 92 59 / 20 10 0 0 RUIDOSO......................... 79 53 83 53 / 30 30 10 10 RATON........................... 78 51 88 51 / 30 40 10 10 LAS VEGAS....................... 78 54 86 53 / 40 40 10 10 ROY............................. 81 58 86 57 / 20 40 10 10 CLAYTON......................... 85 62 92 61 / 20 40 10 10 SANTA ROSA...................... 88 61 93 60 / 20 30 0 10 TUCUMCARI....................... 89 66 96 66 / 20 30 0 10 FORT SUMNER..................... 89 64 93 65 / 20 20 0 10 CLOVIS.......................... 90 64 95 64 / 10 20 0 10 PORTALES........................ 91 64 96 65 / 10 20 0 10 ROSWELL......................... 92 69 97 67 / 10 10 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, Jun 26, 6:00 AM MDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN JUN 26 2005 NMZ001>021-026-271200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 554 AM MDT SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY AND TONIGHT. HOWEVER...GUSTY MICROBURST WINDS OF 40 TO 50 MPH COULD OCCUR NEAR THUNDERSTORMS. MOST OF THE THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN HALF OF THE STATE WHILE A FEW STRONG STORMS MAY DEVELOP ACROSS THE NORTHWEST PLATEAU. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 49
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:02 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 59 min |
| Jun 26, 3:18 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Jun 26, 3:20 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jun 26, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 59 min |
| Jun 26, 3:35 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 54 min |
| Jun 26, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 48 min |
| Jun 26, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.